# SDR HEEA20121012902

- Difficulty date: October 12, 2012
- Submitted: October 16, 2012
- Operation: Air carrier
- Aircraft: N692PH
- Make and model: Skrsky S92A
- Aircraft serial: 920028
- Aircraft time: 7,301 hours
- System (JASC): 2612 · Fire Detection
- Part: Harness
- Part number: 9255204112042
- Condition: Intermittent
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FIRE LIGHT FLASHED INTERMITTENTLY IN FLIGHT WHILE DESCENDING INBD.  NO ENGINE FIRE PRESENT.  NORMAL LANDING AND SHUTDOWN.  MX REPLACED NR 2 ENGINE OTBD FIRE DETECTION HARNESS.
